# SDR EIA2007107

- Difficulty date: May 19, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 800 FWD OUTBOARD END OF PANEL 83 HAS CORROSION BETWEEN FLOOR BEAM AND SEAT TRACK.  REMOVED CORROSION, NDTD AREA, FABRICATED AND INSTALLED REPAIR PER B747 SRM 53-10-07 FIG 10.
